# SDR IXXA060145S

- Difficulty date: June 14, 2004
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND HORIZONTAL STIFFENER CRACKED APPROXIMATELY 1 INCH AT STATION 1956 LEFT SIDE.  REMOVED FASTENERS AS NEEDED TO REMOVE STIFFENER.  REMOVED DAMAGE. FABRICATED DOUBLER, LOCATED, DRILLED, TRIMMED, DEBURRED, TREATED, PRIMED, INSTALLED DOUBLER AND NEW FASTENERS, REINSTALLED STIFFENER AT STATION 1956 IAW DC8 SRM 53-2-0, 51-1-21, 53-5-3, 51-1-20D, AND 51-1-8.
